Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 244, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 9, 2007, 6:56 PM EDT for York County, Pennsylvania. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2007, 6:56 PM EDT (22:56 UTC)
- Expired
- Aug 9, 2007, 8:00 PM EDT
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County York County, PA
The radar
The Sterling radar (KLWX), 130 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -330 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 092256
SVRCTP
PAC133-100000-
/O.NEW.KCTP.SV.W.0244.070809T2256Z-070810T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
656 PM EDT THU AUG 9 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 800 PM EDT
* AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM VALLEY GREEN TO HANOVER...AND MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
THOMASVILLE AROUND 700 PM EDT...
WEIGELSTOWN AND SPRING GROVE AROUND 705 PM EDT...
YORK AND MANCHESTER AROUND 710 PM EDT...
JACOBUS AROUND 715 PM EDT...
STONYBROOK AND SPRY AROUND 720 PM EDT...
WRIGHTSVILLE AND WINDSOR AROUND 725 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 246...I-83 BETWEEN
MILE MARKERS 1 AND 39.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3971 7668 3976 7700 3994 7697 4003 7703
4017 7697 4017 7692 4020 7691 4023 7685
4017 7674 4007 7666 4005 7654 3994 7646
3991 7638 3981 7633 3979 7628 3972 7624
TIME...MOT...LOC 2256Z 281DEG 31KT 4019 7682 3984 7698
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:02 PM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Aug 9, 3:02 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 302 PM EDT THU AUG 9 2007 .SYNOPSIS... A WAVE OF LOW PRESSURE WILL SPREAD MORE SHOWERS AND THUNDERSTORMS INTO PENNSYLVANIA LATER TODAY AND INTO EARLY FRIDAY. THE SYSTEM WILL MOVE EAST OF THE REGION FRIDAY ALLOWING DRIER AIR TO RETURN FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHERN PA THROUGH 4PM ASSOCIATED WITH A LONG LIVED BOW ECHO THAT CAUSED SPORADIC WIND DAMAGE AND HEAVY RAIN AS IT MOVED THRU. ADDITIONAL CONVECTION HAS SPROUTED OVER OHIO AND THE LOWER LAKES IN ADVANCE OF THE NEXT SURGE OF WARM/MOIST ADVECTION...AND THIS WILL CONTINUE TO AFFECT THE REGION INTO THE OVERNIGHT. SHOULD BE A MUGGY WET NIGHT WITH OCCASIONAL SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD DROP HEAVY RAIN AS PWAT ANOMALIES SURGE INTO THE +2-3 STD DEV ON THE NOSE OF A 25-30 KNOT WSW LOW LEVEL JET. AS FAR AS SEVERE THREAT GOES...MODELS DO ALLOW FOR SOME RECOVERY IN THE CAPE FIELDS THIS EVENING...BUT INSTABILITY WILL BE MARGINAL FOR SUPPORT TO ORGANIZED SEVERE. MAIN THREAT WILL BE LOCALIZED HEAVY RAIN AS HUGE DEWPOINT AIR FEEDS EASTWARD AHEAD OF THE LOW AND FRONTAL SYSTEM. IF WE CAN GET SOME ORGANIZATION TO THE STORMS...BOW ECHO STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT INTO THE EVENING. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... MODELS AGREE IN THE SFC LOW MOVING EAST OF THE STATE FRIDAY...ALLOWING DRIER AIR TO BEGIN MAKING INROADS. IT COULD BE A MURKY START TO THE DAY AS WE WILL HAVE HAD PLENTY OF CONVECTION CROSSING THE REGION OVERNIGHT...BUT THINGS SHUD BRIGHTEN MARKEDLY FROM LATE MORNING ON AS A DRIER NW BEGINS TO FRESHEN. DAY TIME HIGHS SHUD BE NEAR SEASONAL NORMS WITH JUST THE CHANCE OF A FEW LEFT OVER SHOWERS. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... WILL SEND ZONES HERE SHORTLY...WATCHING INTENSE STORMS OVER SW PA...AND SEEING WHAT PLANS SPC HAVE. CURRENT WATCH GOES TO 4 PM. ESTIMATED VIL IN THE MID 60S...TOPS OVER 60K FT...HEAVIEST STORMS LIKELY IN PA TONIGHT INTO EARLY FRIDAY AM. MODELS FASTER NOW...SO LOWER POPS FOR FRIDAY AFT AND TOOK OUT FOR FRIDAY NIGHT. DID NOT WANT TO CUT FRIDAY AFT OUT...GIVEN LARGE DIFFERENCES TO MODEL SOLUTIONS LATELY. MODELS HAVE BEEN TOO FAR NORTH WITH HEAIVEST QPF LATELY...AS AN EXAMPLE. ANYWAY...WEEKEND DOES NOT LOOK BAD...LOWER DEWPOINTS. SUNDAY WILL START TO WARM UP AGAIN...BUT NEXT FRONT A SHADE FASTER NOW...SO BROUGH POPS SOUTHWARD TO MD BORDER MONDAY. LEFT TUE INTO THU DRY. PERHAPS ANOTHER WEEK FRONT...BUT HUGE DIFFERENCES BETWEEN 06Z AND 12Z GFS...SO A LOT COULD CHANGE BY THEN...AND PLENTY OF WEATHER CONCERNS IN THE SHORT TERM. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... ANOTHER NIGHT OF FREQUENT SHOWERS AND THUNDERSTORMS ALONG WITH MVFR/IFR CONDITIONS ASSOCIATED WITH THE RAINS. WILL PROBABLY SEE MVFR VIZ PROBLEMS DEVELOP AS SHOWERS BEGIN TO INVADE BEFORE THE DAY IS OVER...AND CONDITIONS WILL CONTINUE TO DETERIORATE AS THE NIGHT PROGRESSES AS OCCASIONAL SHOWERS AND HEAVY THUNDERSTORMS TRACK EAST. CONDITIONS WILL START OFF RATHER MURKY FRIDAY BEFORE THE LOW AND FRONT MOVE EAST OF THE STATE ALLOW FOR A DRIER NW FLOW TO ESTABLISH. MOST TERMINALS WILL RETURN TO VFR BY AFTERNOON. THE WEEKEND WILL BE DRY AND FAIR WITH LOWER HUMIDITY. IT LOOKS LIKE THE NEXT CHANCE OF LOWERING CONDITIONS AND INCLEMENT WEATHER WILL BE LATER SUNDAY NIGHT INTO EARLY NEXT WEEK AS ANOTHER FRONT MAKES A RUN AT THE REGION && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LACORTE NEAR TERM...LACORTE SHORT TERM...LACORTE LONG TERM...MARTIN AVIATION...LACORTE
Hazardous weather outlook, Aug 9, 11:54 AM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1154 AM EDT THU AUG 9 2007 PAZ017>019-024>028-033>036-050-056-057-059-063>066-101600- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SNYDER-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1154 AM EDT THU AUG 9 2007 ...SEVERE THUNDERSTORM WATCH 573 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ004>006-010>012-037-041-042-045-046-049-051>053-058-101600- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 1154 AM EDT THU AUG 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALIZED VERY HEAVY RAIN OF OVER 2 INCHES IN JUST A FEW HOURS IS POSSIBLE WHERE SEVERAL THUNDERSTORMS MOVE ACROSS THE SAME AREA. SCATTERED STRONG THUNDERSTORMS WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON AND TONIGHT...BUT THE PROBABILITY FOR DAMAGING WIND GUSTS AND LARGE HAIL WILL BE LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Aug 9, 4:45 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 PM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA TRAINED SPOTTER
SPOTTER REPORTED TREES DOWN ON SAINTE CLAIRE ROAD.
SPOTTER RELAYED HAM RADIO REPORT OF FUNNEL CLOUD NEAR JCT
OF RTE 30 AND 219 IN SOMERSET.
0420 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA BROADCAST MEDIA
TV METEOROLOGIST REPORTED TREES DOWN IN THE WESTMONT AREA
OF JOHNSTOWN. RELAYED REPORT OF FUNNEL CLOUD IN THE
JEROME DAVIDVILLE AREA OF SOMERSET.
0420 PM TSTM WND DMG SOMERSET 40.01N 79.08W
08/09/2007 SOMERSET PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN IN THE NORTH CENTRAL PART
OF SOMERSET COUNTY. ALSO NUMEROUS REPORTS OF TREES DOWN
COUNTYWIDE.
&&
MACHSpecial weather statement, Aug 9, 4:49 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 449 PM EDT THU AUG 9 2007 PAZ026>028-035-036-056-092145- FRANKLIN-FULTON-HUNTINGDON-JUNIATA-MIFFLIN-PERRY- 449 PM EDT THU AUG 9 2007 ...STRONG THUNDERSTORMS WILL AFFECT FULTON...HUNTINGDON... NORTHWESTERN FRANKLIN...SOUTHWESTERN JUNIATA...SOUTHWESTERN MIFFLIN AND SOUTHWESTERN PERRY COUNTIES... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALTOONA TO 10 MILES NORTH OF BEDFORD TO 15 MILES NORTH OF CUMBERLAND...MOVING EAST AT 40 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR SHY BEAVER AROUND 500 PM...ALEXANDRIA... TROUGH CREEK STATE PARK...MARKLESBURG...ENTRIKEN AROUND 505 PM... PETERSBURG...WELLS TANNERY...TROUGH CREEK STATE PARK...HUNTINGDON AROUND 510 PM AND VALLEY-HI AROUND 515 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 165 AND 200...I-70 BETWEEN MILE MARKERS 151 AND 165. FORECASTER: RG
Local storm report, Aug 9, 5:22 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 PM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA TRAINED SPOTTER
SPOTTER REPORTED TREES DOWN ON SAINTE CLAIRE ROAD.
SPOTTER RELAYED HAM RADIO REPORT OF FUNNEL CLOUD NEAR JCT
OF RTE 30 AND 219 IN SOMERSET.
0420 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA BROADCAST MEDIA
TV METEOROLOGIST REPORTED TREES DOWN IN THE WESTMONT AREA
OF JOHNSTOWN. RELAYED REPORT OF FUNNEL CLOUD IN THE
JEROME DAVIDVILLE AREA OF SOMERSET.
0420 PM TSTM WND DMG SOMERSET 40.01N 79.08W
08/09/2007 SOMERSET PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN IN THE NORTH CENTRAL PART
OF SOMERSET COUNTY. ALSO NUMEROUS REPORTS OF TREES DOWN
COUNTYWIDE.
0500 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
08/09/2007 BLAIR PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN AT NUMEROUS
LOCATIONS THROUGHOUT BLAIR COUNTY. 911 CENTER WAS ALSO
TAKING MANY REPORTS OF PONDED ROADWAYS.
0503 PM TSTM WND DMG SCHELLSBURG 40.05N 78.64W
08/09/2007 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN ON ROADS.
&&
MACHLocal storm report, Aug 9, 5:58 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 PM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA TRAINED SPOTTER
SPOTTER REPORTED TREES DOWN ON SAINTE CLAIRE ROAD.
SPOTTER RELAYED HAM RADIO REPORT OF FUNNEL CLOUD NEAR JCT
OF RTE 30 AND 219 IN SOMERSET.
0420 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA BROADCAST MEDIA
TV METEOROLOGIST REPORTED TREES DOWN IN THE WESTMONT AREA
OF JOHNSTOWN. RELAYED REPORT OF FUNNEL CLOUD IN THE
JEROME DAVIDVILLE AREA OF SOMERSET.
0420 PM TSTM WND DMG SOMERSET 40.01N 79.08W
08/09/2007 SOMERSET PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN IN THE NORTH CENTRAL PART
OF SOMERSET COUNTY. ALSO NUMEROUS REPORTS OF TREES DOWN
COUNTYWIDE.
0500 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
08/09/2007 BLAIR PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN AT NUMEROUS
LOCATIONS THROUGHOUT BLAIR COUNTY. 911 CENTER WAS ALSO
TAKING MANY REPORTS OF PONDED ROADWAYS.
0503 PM TSTM WND DMG SCHELLSBURG 40.05N 78.64W
08/09/2007 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN ON ROADS.
0532 PM TSTM WND DMG 8 SW CASSVILLE 40.21N 78.14W
08/09/2007 HUNTINGDON PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN.
&&
MACHLocal storm report, Aug 9, 6:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA TRAINED SPOTTER
SPOTTER REPORTED TREES DOWN ON SAINTE CLAIRE ROAD.
SPOTTER RELAYED HAM RADIO REPORT OF FUNNEL CLOUD NEAR JCT
OF RTE 30 AND 219 IN SOMERSET.
0420 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA BROADCAST MEDIA
TV METEOROLOGIST REPORTED TREES DOWN IN THE WESTMONT AREA
OF JOHNSTOWN. RELAYED REPORT OF FUNNEL CLOUD IN THE
JEROME DAVIDVILLE AREA OF SOMERSET.
0420 PM TSTM WND DMG SOMERSET 40.01N 79.08W
08/09/2007 SOMERSET PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN IN THE NORTH CENTRAL PART
OF SOMERSET COUNTY. ALSO NUMEROUS REPORTS OF TREES DOWN
COUNTYWIDE.
0500 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
08/09/2007 BLAIR PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN AT NUMEROUS
LOCATIONS THROUGHOUT BLAIR COUNTY. 911 CENTER WAS ALSO
TAKING MANY REPORTS OF PONDED ROADWAYS.
0503 PM TSTM WND DMG SCHELLSBURG 40.05N 78.64W
08/09/2007 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN ON ROADS.
0532 PM TSTM WND DMG 8 SW CASSVILLE 40.21N 78.14W
08/09/2007 HUNTINGDON PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN.
0615 PM TSTM WND DMG UPPER STRASBURG 40.02N 77.70W
08/09/2007 FRANKLIN PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN.
&&
MACHSpecial weather statement, Aug 9, 6:42 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 642 PM EDT THU AUG 9 2007 PAZ057-065-066-092330- DAUPHIN-LANCASTER-YORK- 642 PM EDT THU AUG 9 2007 ...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LANCASTER...SOUTHERN DAUPHIN AND YORK COUNTIES... AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF MECHANICSBURG TO 4 MILES NORTHWEST OF EMMITSBURG...MOVING EAST AT 35 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR PROGRESS AROUND 650 PM...STEELTON...COLONIAL PARK...WELLSVILLE AND LEWISBERRY AROUND 655 PM...CLIFTON...RUTHERFORD HEIGHTS...VALLEY GREEN AND MIDDLETOWN AROUND 700 PM AND WEIGELSTOWN AROUND 705 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 278...I-83 BETWEEN MILE MARKERS 1 AND 49...ALL OF I-283. FORECASTER: KF
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:47 AM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 58 min |
| Aug 9, 9:29 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair | 61 min |
| Aug 9, 9:37 AM EDT | Flash Flood Warning | CTP | Cambria | 4 hr |
| Aug 9, 9:43 AM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 32 min |
| Aug 9, 10:08 AM EDT | Severe Thunderstorm Warning | CTP | Fulton, Huntingdon | 67 min |
| Aug 9, 10:33 AM EDT | Severe Thunderstorm Warning | CTP | Bedford | 27 min |
| Aug 9, 10:38 AM EDT | Severe Thunderstorm Warning | CTP | Franklin | 67 min |
| Aug 9, 10:51 AM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 54 min |
| Aug 9, 11:28 AM EDT | Severe Thunderstorm Warning | CTP | Adams | 47 min |
| Aug 9, 3:47 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 58 min |
| Aug 9, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 66 min |
| Aug 9, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 60 min |
| Aug 9, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 62 min |
| Aug 9, 5:16 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 59 min |
| Aug 9, 5:31 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 59 min |
| Aug 9, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 52 min |
| Aug 9, 6:22 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 38 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.